MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OMNI-TRACT®; RETRACTOR

INTEGRA LIFESCIENCES CORPORATION OMNI-TRACT®; RETRACTOR
Model Number 11275
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
New integra instruments arrived with rust.These are new instruments in the package currently un-sterile but intended for sterilization.Upon opening the package there was a lot of visible rust present on the instruments.This is the second order of instruments that have arrived in this condition.

Brand Name
OMNI-TRACT®
Common Device Name
RETRACTOR
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION
1100 campus road
princeton NJ 08540
MDR Report Key20384439
Report Number20384439
Device Sequence Number12425041
Product Code GAD
UDI-Device Identifier10381780271604
UDI-Public(01)10381780271604(10)7249180
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2024
Report Date (Section F) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number11275
Device Catalogue Number11275
Device Lot Number7249180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/07/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/23/2024